| Model Number |
3334800 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product analysis: motor was corroded.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that prior to use, the device was overheating.Overheating was noticed with in one minute of usage.The device was run at the speed of 80000 rpm in forward mode.Another device was used to complete the procedure.The pre-temperature test result of the handpiece for one minute at 80,000 rpms, the result was 50.2 degree celsius(exceed 47.78degree).There was no patient involved in this event.